Birational Automorphisms of Algebraic Varieties with a Pencil of Fano Double Covers

被引:0
作者
A. V. Pukhlikov
机构
[1] Russian Academy of Sciences,Institute for System Analysis
来源
Functional Analysis and Its Applications | 2002年 / 36卷
关键词
Functional Analysis; Algebraic Variety; Double Cover; Birational Automorphism;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:74 / 75
页数:1
相关论文
共 6 条
[1]  
Manin Y. I.(1967)undefined Matem. Sb. 72 161-192
[2]  
Iskovskikh V. A.(1971)undefined Matem. Sb. 86 140-166
[3]  
Manin Y. I.(1999)undefined Funkts. Anal. Prilozhen. 33 88-90
[4]  
Pukhlikov A. V.(2000)undefined Matem. Sb. 191 101-126
[5]  
Pukhlikov A. V.(2000)undefined Izv. RAN, Ser. Matem. 64 131-150
[6]  
Pukhlikov A. V.(undefined)undefined undefined undefined undefined-undefined